Web of Science: 7 cites, Scopus: 11 cites, Google Scholar: cites
Quadratic systems with an integrable saddle: A complete classification in the coefficient space R^12
Artés, Joan Carles (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Vulpe, Nicolae (Academy of Sciences of Moldova. Institute of Mathematics and Computer Science)

Data: 2012
Resum: A quadratic polynomial differential system can be identified with a single point of R12 through the coefficients. Using the algebraic invariant theory we classify all the quadratic polynomial differential systems of R12 having an integrable saddle. We show that there are only 47 topologically different phase portraits in the Poincar'e disc associated to this family of quadratic systems up to a reversal of the sense of their orbits. Moreover each one of these 47 representatives is determined by a set of affine invariant conditions.
Ajuts: MICINN/MTM2008-03437
Drets: Tots els drets reservats.
Llengua: Anglès
Document: article ; recerca ; Versió acceptada per publicar
Matèria: Quadratic vector fields ; Weak saddle ; Type of singularity
Publicat a: Nonlinear Analysis : Theory, Methods and Applications, Vol. 75 (2012) , p. 5416-5447, ISSN 0362-546X

DOI: 10.1016/j.na.2012.04.043

38 p, 831.0 KB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2016-05-06, darrera modificació el 2021-07-03

   Favorit i Compartir